# SDR N921R63501

- Difficulty date: January 9, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 69,294 hours, 23,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 78 L17-18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE EXTERIOR STA 78 BTW L17L AND L18L SKIN WITH DENT.  REPAIRED SKIN OF FUSELAGE EXTERIOR STA 78 BTW L-17L AND L-18L IAW DC8 SRM 53-2-0, TR NR 53-170 CPCP 5000 0551.
